# SDR ASAA2016040316235

- Difficulty date: April 3, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 37,560 hours, 10,986 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 9960331
- Condition: Failed
- Location: Cabin Pressu
- Part time: 25 hours, 9 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFAIL LIGHT ILLUMINATED ON TAXI-IN ON PRESSURIZATION PANEL.  ACFT GROUNDED. R & R NR 2 AUTO PRESSURE CONTROLLER, REF AMM 21-31-01.  OPS CHECK OF NR 2 AUTO PRESSURE CONTROLLER OK.
